Over-the-counter MedicinesCough & Colds


Phenylephrine HCl + CPM (Disudrin) Syrup

Select a Dosage Strength & Size to show price

Dosage Strength: 5 mg/1 mg/5 mL syrup

Size:

Quantity:




Description

Relief of clogged nose, runny nose, itchy watery eyes, sneezing and other symptoms associated with common colds, allergic rhinitis, sinusitis, and minor respiratory infections.

Per 5 mL syrup: Phenylephrine HCl 5 mg + (CPM) Chlorphenamine maleate 1 mg


Classification

Nasal Decongestants/ Antihistamines


Dosage

ADULTS & CHILDREN 12 yrs. old & above: Take 10 mL every 6 hours.

CHILDREN
7-12 yrs. old: 5 mL every 6 hours
2-6 yrs. old: 2.5 mL every 6 hours


Precautions

Caution use in patients with severe disease of the heart, kidney, or liver. Pregnancy and lactation. Do not use with other paracetamol-containing medicines. May affect ability to drive or operate machinery.


Side Effects

Drowsiness, dizziness headache, blurred vision, fatigue, weakness, dry mouth, increased blood pressure, muscle tremors.


Contraindications

This product should not be given to patients with known hypersensitivity or allergy to any of its components; Serious heart condition, high blood pressure, or overactive thyroid; Patients taking antidepressants or MAO inhibitors.